On packing trees into complete bipartite graphs

Research output: Contribution to journalArticlepeer-review


Let {T2, ... , Tt} be a sequence of trees, where Ti has i vertices. We show that if t < 0.79n, then the sequence can be packed into the complete bipartite graph Kn-1,n/2(Kn,(n-1)/2), where n is even (odd). This significantly improves the result which appears in [2].

Original languageEnglish
Pages (from-to)325-327
Number of pages3
JournalDiscrete Mathematics
Issue number1-3
StatePublished - 15 Jan 1997
Externally publishedYes

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics


Dive into the research topics of 'On packing trees into complete bipartite graphs'. Together they form a unique fingerprint.

Cite this